Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 178, NWS Jacksonville, FL

July 30, 20125 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 9:16 PM EDT for 5 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 9:16 PM EDT (01:16 UTC)
Expired
Jul 30, 2012, 10:00 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Pierce County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jul 30, 9:30 PM EDTTSTM WND DMG3 Nne Alma, GATREES WERE BLOWN DOWN ALONG HIGHWAY 23. THE TIME OF EVENT WAS ESTIMATED BASED ON RADAR.
Jul 30, 9:30 PM EDTTSTM WND DMG7 Ne Alma, GATREES WERE BLOWN DOWN ALONG BIG CREEK CHURCH ROAD. THE TIME OF THE EVENT WAS ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WUUS52 KJAX 310116
SVRJAX
GAC001-005-069-229-299-310200-
/O.NEW.KJAX.SV.W.0178.120731T0116Z-120731T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
916 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN APPLING COUNTY IN SOUTHEAST GEORGIA
  BACON COUNTY IN SOUTHEAST GEORGIA
  EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1000 PM EDT

* AT 916 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
  OF NICHOLLS TO ALMA TO 11 MILES EAST OF ALMA...OR ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF ALMA TO ALMA TO 11 MILES EAST
  OF ALMA...AND MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALMA
  AND NICHOLLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3167 8226 3136 8226 3137 8251 3145 8275
      3167 8265 3167 8252 3169 8252
TIME...MOT...LOC 0116Z 008DEG 13KT 3159 8259 3155 8247
          3155 8229

$$

ENYEDI
2 follow-up statements
106 
WWUS52 KJAX 310132
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 PM EDT MON JUL 30 2012

GAC229-310142-
/O.CAN.KJAX.SV.W.0178.000000T0000Z-120731T0200Z/
PIERCE GA-
932 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIERCE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3162 8251 3166 8238 3145 8240 3137 8251
      3145 8275 3167 8265
TIME...MOT...LOC 0132Z 008DEG 13KT 3157 8267 3150 8257
          3148 8238

$$

GAC001-005-069-299-310200-
/O.CON.KJAX.SV.W.0178.000000T0000Z-120731T0200Z/
WARE GA-APPLING GA-BACON GA-COFFEE GA-
932 PM EDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN COFFEE...WESTERN BACON...WESTERN APPLING AND NORTHWESTERN
WARE COUNTIES...

AT 932 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NICHOLLS TO 7 MILES
SOUTHEAST OF ALMA...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF
ALMA TO 6 MILES WEST OF ALMA TO 7 MILES SOUTHEAST OF ALMA...MOVING
SOUTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NICHOLLS AND BICKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3162 8251 3166 8238 3145 8240 3137 8251
      3145 8275 3167 8265
TIME...MOT...LOC 0132Z 008DEG 13KT 3157 8267 3150 8257
          3148 8238

$$

ENYEDI
667 
WWUS52 KJAX 310158
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EDT MON JUL 30 2012

GAC001-005-069-299-310208-
/O.EXP.KJAX.SV.W.0178.000000T0000Z-120731T0200Z/
WARE GA-APPLING GA-BACON GA-COFFEE GA-
958 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE...WESTERN
BACON...WESTERN APPLING AND NORTHWESTERN WARE COUNTIES WILL EXPIRE AT
1000 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3162 8251 3166 8238 3145 8240 3137 8251
      3145 8275 3167 8265
TIME...MOT...LOC 0158Z 008DEG 13KT 3148 8269 3141 8259
          3139 8240

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 8:16 PM EDT, 1 hour earlier.

Area forecast discussion, Jul 30, 8:16 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT MON JUL 30 2012

.UPDATE...

THE REGION REMAINS BETWEEN LOW PRESSURE TO THE NORTH AND HIGH
PRESSURE TO THE SOUTH. ENERGY CONTINUES TO PIVOT AROUND THE LOW
ACROSS THE FORECAST AREA...FOCUSING MAINLY ACROSS SOUTHEAST
GEORGIA THIS EVENING.

OF THE HIGHER RESOLUTION MODELS...THE 12Z HIRES ARW LOOKS TO HAVE
THE BEST DEPICTION OF THE PRECIP SCENARIO THIS EVENING...AND WILL USE IT
AS PRIMARY GUIDANCE FOR OVERNIGHT POP FORECAST.

&&

.AVIATION...

THIS EVENINGS CONVECTION IS EXPECTED TO BE PRIMARILY CONFINED TO
SOUTHEAST GEORGIA...POSSIBLY AFFECTING KSSI EARLY ON.
OTHERWISE...LIGHT FOG COULD LEAD TO MVFR VISIBILITY RESTRICTIONS OVERNIGHT.
THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP AROUND NOON
TUESDAY...AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  91  73  93 /  30  70  70  50
SSI  77  90  76  91 /  20  60  60  60
JAX  73  92  74  92 /  20  60  60  70
SGJ  74  90  75  89 /  20  50  50  60
GNV  73  92  73  91 /  20  50  50  70
OCF  73  93  74  91 /  20  40  40  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE/ENYEDI
Hazardous weather outlook, Jul 30, 7:59 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT MON JUL 30 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-311100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
759 PM EDT MON JUL 30 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED STORMS WILL DIMINISH IN COVERAGE THIS
EVENING. A FEW STRONG STORMS WILL STILL BE POSSIBLE OVER SOUTHEAST
GEORGIA THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE
OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE
10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK
THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 30, 4:07 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT MON JUL 30 2012

GAZ164-302045-
CHARLTON-
407 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CHARLTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
445 PM EDT...

AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF RACE POND...OR 11 MILES
NORTHEAST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND AND
HOMELAND THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3081 8202 3087 8239 3101 8235 3101 8214
      3101 8208 3102 8208 3102 8198
TIME...MOT...LOC 2007Z 281DEG 13KT 3093 8218

PETERSON
Special weather statement, Jul 30, 4:17 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT MON JUL 30 2012

FLZ024-025-302100-
DUVAL-NASSAU-
417 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CALLAHAN...MOVING SOUTHEAST AT 30
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF...CALLAHAN...JACKSONVILLE INTERNATIONAL AIRPORT...OCEANWAY...
FORT CAROLINE...TALBOT ISLAND AND LITTLE TALBOT ISLAND THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3030 8148 3050 8193 3061 8184 3061 8158
      3049 8140
TIME...MOT...LOC 2017Z 297DEG 24KT 3053 8177

PETERSON
Special weather statement, Jul 30, 4:25 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUL 30 2012

FLZ037-040-302115-
MARION-PUTNAM-
425 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...

AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF SALT SPRINGS TO 3 MILES SOUTHWEST OF JUNIPER SPRINGS TO 3 MILES
SOUTH OF WEIRSDALE...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA...
MOSS BLUFF...SALT SPRINGS...JUNIPER SPRINGS...WELAKA...LAKE COMO...
GEORGETOWN AND CRESCENT CITY THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2916 8187 2946 8186 2951 8152 2940 8148
      2939 8146 2940 8144 2939 8143 2932 8167
      2928 8164 2905 8163 2904 8165 2896 8166
      2895 8202 2896 8203
TIME...MOT...LOC 2025Z 272DEG 7KT 2941 8177 2916 8177
          2895 8193

ENYEDI
Special weather statement, Jul 30, 7:26 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
726 PM EDT MON JUL 30 2012

GAZ136-310015-
WAYNE-
726 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTH OF DOCTORTOWN...OR 10 MILES
NORTHWEST OF LUDOWICI...MOVING SOUTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCTORTOWN...JESUP...
GARDI AND BROADHURST THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
      3173 8190 3167 8184 3166 8181 3158 8169
      3156 8169 3154 8166 3152 8164 3151 8165
      3147 8162 3145 8197 3181 8207 3182 8201
TIME...MOT...LOC 2325Z 001DEG 13KT 3177 8189

STRUBLE
Special weather statement, Jul 30, 8:03 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT MON JUL 30 2012

GAZ133>136-310045-
APPLING-BACON-JEFF DAVIS-WAYNE-
803 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...JEFF DAVIS...APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...

AT 804 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF SNIPESVILLE TO 3 MILES EAST OF BAXLEY TO 8 MILES NORTHEAST OF
ODUM...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND PLANT HATCH...PINE GROVE...HAZLEHURST...GRAHAM...
BAXLEY...SURRENCY...SNIPESVILLE...ODUM...DENTON AND DOCTORTOWN
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8210 3185 8208 3179 8199 3180 8196
      3168 8185 3164 8178 3155 8179 3146 8207
      3148 8209 3147 8216 3153 8223 3149 8231
      3158 8263 3167 8263 3167 8284 3182 8283
      3193 8268 3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 0004Z 354DEG 12KT 3182 8283 3175 8230
          3176 8195

ENYEDI
Special weather statement, Jul 30, 8:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT MON JUL 30 2012

GAZ132>135-150-151-310130-
APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
844 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHWESTERN PIERCE...SOUTHERN JEFF DAVIS...SOUTHWESTERN
APPLING...BACON AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...

AT 844 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF NEW LACY TO 5 MILES NORTHWEST OF ALMA TO 4 MILES SOUTHWEST OF
DENTON...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND DENTON...NEW LACY...ALMA...WEST GREEN...NICHOLLS
AND BRISTOL THROUGH 930 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8245 3174 8224 3139 8219 3138 8251
      3147 8278 3172 8276
TIME...MOT...LOC 0044Z 359DEG 16KT 3160 8223 3159 8252
          3167 8274

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:03 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis, Wayne42 min
Jul 30, 8:44 PM EDTSpecial Weather StatementJAXAppling, Bacon46 min
Jul 30, 9:29 PM EDTSpecial Weather StatementJAXCoffee31 min
Jul 30, 9:40 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Ware50 min
Jul 30, 10:12 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee34 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningJAXCharlton26 min
Jul 31, 2:57 PM EDTSpecial Weather StatementJAXCamden48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.